Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Discolored skin between thighs and genital area, spreading to labia minora and majora. On loprox. Suggest?

The skin between my thighs and genital area has become discolored (darker) and is occasionally so itchy I feel I could scratch right through the skin. Recently the itching has spread to the labia majora and is most severe there. Most often the itching will wake me at night. I have been using loprox CR + desonide CR AA cream but find it s not really helping. Is there anything else I can do to stop the itching?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your complaints goes in favor of Fungal infection. The treatment you are taking is correct.
I suggest you an ointment containing the combination of - Beclomethasone+Miconazole+Neomycin cotinuously till you get alright
Along with this
1 One course of anti amoebiasis & anti worm
2 Tab. for itching
3 Proper hygiene of that area
4 Non chemical soap
5 Close cutting of nails to avoid scratch during itching
6 If necessary dermatologist opinion
Being a hidden primary area - get cured as early as possible and prevent recurrence (possible)
Best wishes

Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor